ORCID as entered in ROS

Select Publications
Tisdell C, 2018, 'Improved mathematical results and simplified pedagogical approaches for Gronwall's inequality for fractional calculus', Fractional Differential Calculus, 8, pp. 33 - 41, http://dx.doi.org/10.7153/fdc-2018-08-02
Palani M; Tisdell C; Usachev A, 2018, 'Qualitative results for solutions to nonlinear Caputo differential equations satisfying the Osgood condition', Fractional Differential Calculus, 8, pp. 33 - 41, http://dx.doi.org/10.7153/fdc-2018-08-09
Li X; Liu Z; Tisdell CC, 2017, 'Approximate controllability of fractional control systems with time delay using the sequence method', Electronic Journal of Differential Equations, 272, pp. 1 - 11, https://ejde.math.txstate.edu/
Tisdell CC; Meagher S, 2017, 'A simplified approach to Gronwall's inequality on time scales with applications to new bounds for solutions to linear dynamic equations', Electronic Journal of Differential Equations, 2017, pp. 1 - 13, https://ejde.math.txstate.edu/
Tisdell CC, 2017, 'A Discrete Approach to Continuous Second-Order Boundary Value Problems via Monotone Iterative Techniques', International Journal of Difference Equations, 12, pp. 145 - 160, http://campus.mst.edu/ijde/contents/v12n1p8.pdf
Tisdell CC, 2017, 'Alternate solution to generalized Bernoulli equations via an integrating factor: an exact differential equation approach', International Journal of Mathematical Education in Science and Technology, 48, pp. 913 - 918, http://dx.doi.org/10.1080/0020739X.2016.1272143
Li X; Liu Z; Tisdell CC, 2017, 'Existence and exact controllability of fractional evolution inclusions with damping', Mathematical Methods in the Applied Sciences, 40, pp. 4548 - 4559, http://dx.doi.org/10.1002/mma.4325
Tisdell CC, 2017, 'Critical perspectives of pedagogical approaches to reversing the order of integration in double integrals', International Journal of Mathematical Education in Science and Technology, 48, pp. 1285 - 1292, http://dx.doi.org/10.1080/0020739X.2017.1329559
Tisdell CC; Liu Z; macnamara S, 2017, 'Basic Existence and Uniqueness Results for Solutions to Systems of Nonlinear Fractional Differential Equations', Dynamics of Continuous, Discrete and Impulsive Systems - Series A: Mathematical Analysis, 24, pp. 181 - 193, http://online.watsci.org/contents2017/v24n3a.html
Tisdell CC, 2017, 'Rethinking pedagogy for second-order differential equations: a simplified approach to understanding well-posed problems', International Journal of Mathematical Education in Science and Technology, 48, pp. 794 - 801, http://dx.doi.org/10.1080/0020739X.2017.1285062
Tisdell CC; Sheng Q; Henderson J, 2017, 'Constructive existence results for solutions to systems of boundary value problems via general Lyapunov methods', Differential Equations and Applications, 9, pp. 57 - 68, http://dx.doi.org/10.7153/dea-09-05
Tisdell CC, 2017, 'Improved pedagogy for linear differential equations by reconsidering how we measure the size of solutions', International Journal of Mathematical Education in Science and Technology, 48, pp. 1087 - 1095, http://dx.doi.org/10.1080/0020739X.2017.1298856
Tisdell CC; Loch B, 2016, 'How useful are closed captions for learning mathematics via online video?', International Journal of Mathematical Education in Science and Technology, http://dx.doi.org/10.1080/0020739X.2016.1238518
Tisdell CC, 2016, 'Discrete Approaches to Continuous Boundary Value Problems: Existence and Convergence of Solutions', Abstract and Applied Analysis, 2016, http://dx.doi.org/10.1155/2016/3910972
Tisdell CC, 2016, 'Basic existence and a priori bound results for solutions to systems of boundary value problems for fractional differential equations', Electronic Journal of Differential Equations, 2016, pp. 1 - 9, http://www.emis.ams.org/journals/EJDE/Volumes/2016/84/abstr.html
Tisdell CC, 2016, 'Existence of solutions to second-order boundary value problems without growth restrictions', Electronic Journal of Qualitative Theory of Differential Equations, 2016, pp. 1 - 14, http://dx.doi.org/10.14232/ejqtde.2016.1.92
Tisdell CC, 2015, 'When do fractional differential equations have solutions that are bounded by the Mittag - Leffler function ?', Fractional Calculus and Applied Analysis, 18, pp. 642 - 650, http://dx.doi.org/10.1515/fca-2015-0039
Tisdell CC; Holzer M, 2015, 'Analysis of the boundary value problem associated with the nonrelativistic Thomas-Fermi equation for heavy atoms in intense magnetic fields', Differential Equations and Applications, 7, pp. 27 - 41, http://dx.doi.org/10.7153/dea-07-03
Tisdell CC, 2015, 'Maximal solutions to fractional differential equations', Fractional Differential Calculus, 5, pp. 79 - 85
Tisdell CC, 2014, 'SOLUTIONS TO FRACTIONAL DIFFERENTIAL EQUATIONS THAT EXTEND', Journal of Classical Analysis, 5, pp. 129 - 136, http://dx.doi.org/10.7153/jca-05-11
Fewster-Young NJ; Tisdell CC, 2014, 'Existence of solutions to derivative-dependent, nonlinear singular boundary value problems', Applied Mathematics Letters
Tisdell CC, 2012, 'A note on improved contraction methods for discrete boundary value problems', Journal of Difference Equations and Applications, 18, pp. 1773 - 1777, http://dx.doi.org/10.1080/10236198.2012.681781
Tisdell CC, 2012, 'On the application of sequential and fixed-point methods to fractional differential equations of arbitrary order', Journal of Integral Equations and Applications, 24, pp. 283 - 319, http://dx.doi.org/10.1216/JIE-2012-24-2-283
Tisdell CC; Fewster-Young NJ, 2012, 'The existence of solutions to second-order singular boundary value problems', Nonlinear Analysis - Theory Methods and Applications, 75, pp. 4798 - 4806, http://dx.doi.org/10.1016/j.na.2012.03.029
Anderson DR; Tisdell CC, 2011, 'Alternative solutions of inhomogeneous second-order linear dynamic equations on time scales', Journal of Difference Equations and Applications, 17, pp. 1487 - 1498
Ehrnstrom M; Tisdell CC; Wahlen E, 2011, 'Asymptotic integration of second-order nonlinear difference equations', Glasgow Mathematical Journal, 53, pp. 223 - 243, http://dx.doi.org/10.1017/S0017089510000650
Tian Y; Tisdell CC; Ge W, 2011, 'The method of upper and lower solutions for discrete BVP on infinite intervals', Journal of Difference Equations and Applications, 17, pp. 267 - 278, http://dx.doi.org/10.1080/10236190902911548
Akin-Bohner E; Raffoul Y; Tisdell CC, 2010, 'Exponential stability in functional dynamic equations on time scales', Communications in Mathematical Analysis, 9, pp. 93 - 108
Nieto JJ; Tisdell CC, 2010, 'On exact controllability of first-order impulsive differential equations', Advances in Difference Equations, 2010, pp. Article ID 136504, 9 pages, http://dx.doi.org/10.1155/2010/136504
Rudd M; Tisdell CC, 2009, 'Positive symmetric solutions of singular semipositone boundary value problems', Electronic Journal of Qualitative Theory of Differential Equations
Qiuyi D; Tisdell CC, 2009, 'Nondegeneracy of positive solutions to homogeneous second-order differential systems and its applications', ACTA Mathematica Scientia, 29, pp. 435 - 446
Tisdell CC; Zaidi A, 2009, 'Successive approximations to solutions of dynamic equations on time scales', Communications on Applied Nonlinear Analysis, 16, pp. 61 - 87
Chen J; O'Regan D; Tisdell CC, 2008, 'Some results on periodic solutions for even order differential equations', Communications in Applied Analysis, 12, pp. 23 - 28
Du ZY; Lin X; Tisdell CC, 2008, 'A multiplicity result for p-Lapacian boundary value problems via critical points theorem', Applied Mathematics and Computation, 205, pp. 231 - 237
Erbe L; Peterson A; Tisdell CC, 2008, 'Basic existence, uniqueness and approximation results for positive solutions to nonlinear dynamic equations on time scales', Nonlinear Analysis - Theory Methods and Applications, 69, pp. 2303 - 2317, http://dx.doi.org/10.1016/j.na.2007.08.010
Tisdell CC; Zaidi A, 2008, 'Basic qualitative and quantitative results for solutions to nonlinear, dynamic equations on time scales with an application to economic modelling', Nonlinear Analysis - Theory Methods and Applications, 68, pp. 3504 - 3524, http://dx.doi.org/10.1016/j.na.2007.03.043
Boucherif A; Tisdell CC, 2008, 'Existence of periodic and non-periodic solutions to systems of boundary value problems for first-order differential inclusions with super-linear growth', Applied Mathematics and Computation, 204, pp. 441 - 449
Hilscher R; Tisdell CC, 2008, 'Terminal value problems for first and second order nonlinear equations on time scales', Electronic Journal of Differential Equations, 2008, pp. 1 - 21
Tisdell CC; Kulik T, 2008, 'Volterra integral equations on time scales: Basic qualitative and quantatative results with applications to initial value problems on unbounded domains', International Journal of Difference Equations, 3, pp. 103 - 133
Agarwal RP; Thompson HB; Tisdell CC, 2007, 'On the existence of multiple solutions to boundary value problems for second order ordinary differential equations', Dynamic Systems and Applications, 16, pp. 595 - 609
Agarwal RP; O Regan D; Tisdell CC; Wong PJ, 2007, 'Constant-sign solutions of a system of Volterra integral equations', Computers and Mathematics With Applications, 54, pp. 58 - 75
Henderson J; Tisdell CC, 2007, 'Dynamic boundary value problems of the second-order: Bernstein-Nagumo conditions and solvability', Nonlinear Analysis - Theory Methods and Applications, 67, pp. 1374 - 1386, http://dx.doi.org/10.1016/j.na.2006.07.023
Nieto JJ; Tisdell CC, 2007, 'Existence and uniqueness of solutions to first-order systems of nonlinear impulsive boundary-value problems with sub-, super-linear or linear growth', Electronic Journal of Differential Equations, 2007, pp. 1 - 14
Rachunkova I; Tisdell CC, 2007, 'Existence of non-spurious solutions to discrete Dirichlet problems with lower and upper solutions', Nonlinear Analysis - Theory Methods and Applications, 67, pp. 1236 - 1245, http://dx.doi.org/10.1016/j.na.2006.07.010
Amster P; De Napoli P; Tisdell CC, 2007, 'Methods for two resonant problems on time scales', International Journal of Difference Equations, 2, pp. 1 - 12
Erbe L; Tisdell CC; Wong PJ, 2007, 'On systems of boundary value problems for differential inclusions', ACTA Mathematica Sinica - English Series, 23, pp. 549 - 556
Chen J; Tisdell CC; Yuan R, 2007, 'On the solvability of periodic boundary value problems with impulse', Journal of Mathematical Analysis and Applications, 331, pp. 902 - 912
Rudd M; Tisdell CC, 2007, 'On the solvability of two-point, second-order boundary value problems', Applied Mathematics Letters, 20, pp. 824 - 828, http://dx.doi.org/10.1016/j.aml.2006.08.028
Bohner M; Tisdell CC, 2007, 'Oscillation and nonoscillation of forced second order dynamic equations', Pacific Journal of Mathematics, 230, pp. 59 - 71
Anderson DJ; Rachunkova I; Tisdell CC, 2007, 'Solvability of discrete Neumann bo undary value problems', Journal of Mathematical Analysis and Applications, 331, pp. 736 - 741